# SDR SWAA2022072222175

- Difficulty date: June 23, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 74,222 hours, 43,795 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Bracket
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET ANGLE LOCATED. BS 695 RBL 24.82 AT CENTER WING BOX 2022-353010 / [01] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[02] REPLACED BRACKET ANGLE LOCATED BS 695 RBL 24.82 AT CENTER WING BOX IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING 111A6000 REV-A SEE INDIVIDUAL SIGNOFF BELOW.;[03] REPLACED BRACKET ANGLE LOCATED BS 695 RBL 24.82 AT CENTER WING BOX IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING 111A6000 REV-A SEE INDIVIDUAL SIGNOFF BELOW. RII
